# SDR UPS96205789

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC150529222
- Condition: Corroded
- Location: Sta 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON TOP OF FLOOR BEAM AT STA 344 WL 208 LBL 65 TO RBL 65.  REMOVED CORROSION FROM FLOOR BEAM FOUND TO BE OUT OF LIMITS IAW 53-10-1, REPAIRED FLOOR BEAM IAW SRM 53-10-8, 51-30-2 AND MM 51-30-00 AND 51-20-151.
